Helicoidal surfaces and their Gauss map in Minkowski 3-space II
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 567-576
Printed May 1, 2009
Miekyung Choi, Young Ho Kim, and Gi-Chan Park
Kyungpook National University
Abstract : We classify and characterize the rational helicoidal surfaces in a three-dimensional Minkowski space satisfying pointwise 1-type like problem on the Gauss map.
Keywords : helicoidal surfaces, harmonic Gauss map, Minkowski space
MSC numbers : Primary 53B25, Secondary 53C40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd